# SDR UPS804233

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE SHUTDOWN DUE BANG AND N1, N2 AND F/F ALL CUT BACK.  A/C ENGINE SHUTDOWN IAW QRH PROCEDURES. REPLACED NR 1 ENGINE PER TC 1001, 1002, 1003.  OPS RUN AND LEAKS CHECK OK.  PN CFM56-2-C1.
